# SDR YENA20161012921

- Difficulty date: October 12, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N329JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000433
- Aircraft time: 16,030 hours, 10,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, CORROSION WAS DISCOVERED ON FWD SERVICE DOOR LOWER BEAM CORRODED 11.75 INCHES AFT OF FRAME  16 RBL 51.  R & R OF FWD LOWER BEAM IAW SRM 51-43-04.
